# SDR ASAA2025070359244

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 13,577 hours, 3,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG88541169
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED PHOTOLUMINESCENT STRIP IN FRONT OF LAV D AND G HAVE COME UP. THE STRIP HAS BEEN PLACED IN THE FWD CABIN CLOSET AT FIRST CLASS FOR SAFE KEEPING. GROUNDED - YES. REMOVED AND REPLACED PHOTOLUMINESCENT STRIP AS REQUIRED.
